# SDR MASA200602424

- Difficulty date: October 11, 2006
- Submitted: October 27, 2006
- Operation: Air carrier
- Aircraft: N37342
- Make and model: Cndair CL6002B19
- Aircraft serial: 7342
- Aircraft time: 17,141 hours, 13,410 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7364 ORD - LT EXTERIOR EXIT LIGHT INOP.  MX RELAMPED.
